# SDR AALA202106149010

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,119 hours, 14,299 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609810055
- Part serial: 070909296
- Condition: Defective
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING TRANSFERRED / BURNED 500 LBS IN 2 HOURS WITH FUEL IN CENTER.TRIM INDICATED LEFT WING HEAVY TOO. RIGHT WING WAS 500 LB LOW WHEN FINISHED WITH CENTER FUEL. REPLACED RIGHT CENTER FUEL PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-22-41.
